Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An order theoretic characterization of nested spaces


Author: R. E. Smithson
Journal: Proc. Amer. Math. Soc. 83 (1981), 207-210
MSC: Primary 54F05; Secondary 54F50
MathSciNet review: 620015
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of nested spaces in terms of their order theoretic properties is given. This characterization is analogous to the order theoretic characterization of trees given by L. E. Ward, Jr.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F05, 54F50

Retrieve articles in all journals with MSC: 54F05, 54F50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0620015-6
Keywords: Partially ordered spaces, nested spaces
Article copyright: © Copyright 1981 American Mathematical Society